Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

High heart rate after breathing treatment, had asthma attack. Is it dangerous?

i m a 53 year old woman had an asthma attack last night and the er gave me a breathing treatment. my bp this morning was 123/78 but my heart rate is still high (108) this morning. it s usually in the 65 bpm range. i m supposed to do another breathing treatment this morning, but am not sure if that will make my heartrate go higher. i already feel my heart pounding in my chest. is it dangerous to have your heartrate that high?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
some asthmatic drugs increse heart patient feels palpitations
sometimes due to anxiety for asthma heart rate may increase
so you have to tell your doctor before going to another breathing treatment
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor